# SDR YV3R2022091400536

- Difficulty date: August 24, 2022
- Submitted: September 14, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WV
- Make and model: Robsin R44
- Aircraft serial: 2569
- Aircraft time: 1,475 hours
- Engine: Lyc O540F1B5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: B2475
- Condition: Faulted
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-5 ARM FRICTION WAS HIGH.
